Dividing a topological space into mutually disjoint and mutually homeomorphic subspaces

Research output: Contribution to journalArticle

Abstract

Let X be a topological space represented by a locally finite one-dimensional simplicial complex consisting of at most countably many simplices. Let n be a natural number. Then there are mutually disjoint and mutually homeomorphic subspaces A1,...,An of X such that X=A1∪⋯∪An.

Original languageEnglish
Pages (from-to)421-423
Number of pages3
JournalTopology and its Applications
Volume122
Issue number1-2
DOIs
Publication statusPublished - 2002 Jul 16
Externally publishedYes

    Fingerprint

Keywords

  • Division
  • One-dimensional complex

ASJC Scopus subject areas

  • Geometry and Topology

Cite this